# SDR AALA20120908001

- Difficulty date: September 8, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 53,255 hours, 8,668 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LHR - CREW REPORTED FORWARD EQUIPMENT EXHAUST FAN CAME ON FOLLOWED BY ELECTRICAL BURNING ODOR FOR BRIEF TIME.  FLIGHT LANDED LHR WITHOUT INCIDENT.  FORWARD EQUIPMENT EXHAUST FAN DEFERRED PER MEL.  REPLACED FORWARD EQUIPMENT EXHAUST FAN AT MIA ON 09/11/2012.  SYSTEM GROUND CHECK NORMAL OPERATION.
